# SDR VTZA98136

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, AIRCRAFT HAD ONE DISCREPANCY WHICH WAS THE EMERGENCY TRACK LIGHTING WAS INOP.  MAINTENANCE REMOVED AND REPLACED THREE POWER SUPPLIED.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
